Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

I have been trying bath salts. want long term affects over something.

I ve been trying bathsalts and this is the third day im on it. i just took it again for twenty minutes ago. While i m on it ive had increased heartrate, massive headaches, and just today am getting bumbs on my cheeks . While im on it im happy and hyper, but afterward i lose my voice, headache,stomache, and such. I ve been on it for three days and to make the after affect go away i take more. i fell asleep on my boyfriend lastnight and he said my heart beat stopped for a few seconds and i was sleeping with my eyes open and stuff. I just want someones opinions and facts about it because if its gunna mess me up or hurt me in anyway im not going to continue doing it. im only 15, i dont want long term affects over something as stupid as wanting to try a new drug
Asked On : Mon, 20 Jun 2011
Answers:  1 Views:  255
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi. Thanks for using Health Care Magic.

I wish to inform you that Tranquility Bath Salts contain a controlled substance which has potential for addiction and abuse.
It causes a sense of euphoria, increase in heart rate and palpitations and insomnia.
Soon person starts getting dependent on it.
Over long term it can damage your heart.

So my advice for you would be to stay away fro such stuff.
Not worth the risk for your life

Hope this answers your query.

Thanks and Regards,

Dr Kiran
Answered: Mon, 20 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor